Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Should postinor and femiplan pill taken together

Premium Questions

doctor1 MD

how much in femiplan pill? ...

doctor1 MD

I took postinor after the intercourse that the condom have slipped off about 2hours, then took second pills after that 12 hours. I know when my period will come which is 5 days from now but today I ...

doctor1 MD

at a go . Pls help i dont want to be pregant meaning i have taken 2 pills now cos the first one was fake ...I had unprotected sex 5am on the. 23rd march Took the first tablet of postinor 2 and 12hrs later ...

doctor1 MD

, the other was 21st-26th April ( the other was as a result of Postinor 2 I had taken I think) , I had unprotected sex on the 26th April as I was still spotting and I didn't bother to take the emergency pill... I ...

doctor1 MD

Hello, Hello! I took Postinor pills about 8 or so hours after having unprotected sex ... noticing spotting yesterday ( 3 days after I took the pill). I've taken the pill before and bled lightly ...

Public Forum Discussions

doctor1 MD

back to taking femiplan pills starting today same day that I took postinor 2? ...Hi doctor, I have been taking femiplan pills but I stopped like 2 weeks ago. The first week ...

doctor1 MD

HI, i had my period on 1st of October and i started using femiplan pills on 5th of October i had unprotected sex on 7th October. I did home pregnancy test yesterday and it was negative should i be worried ...

doctor1 MD

I have been using femiplan pills, and last month after I had my periods, I took around 7 seven days before I had sex. However, during that time , I was not taking the pills too, so I decided to take ...

doctor1 MD

1.Hi,is it true that if you take femiplan for amonth or two then stop you can get pregnant ... on 7th jan should i wait or take another dose,next month? ...

doctor1 MD

I have been on femiplan Birth control pills for 3 years. I want to conceive my 2nd born baby. does the BC pills have any effect on conception? does it cause hormanal imbalance? should i wait for some time ...

doctor1 MD

started taking femiplan pills for having unprotected sex with my husband.is it safe for my babys health n mine as well? Is it the right time to have sex n use pills? When exactly should i start family planning ...

doctor1 MD

Hi I took Postinor 2 the same day after unprotected intercourse the first dosage was taken in about 3 hours. The second was taken exactly 12 hours the morning after. It s been two weeks since I took ...

doctor1 MD

hi my name is melan i have been using femiplan pills for so long but at a point i left them then after smetimes i used them again but not everyday as described i only use them when i hav sex then stop ...

doctor1 MD

hallo am a first user of femiplan contraceptives.i started taking the pills on my 3rd menstrual day and noticed my bleeding stopped so fast.i had sex with my husband and after two weeks of no side effects ...

doctor1 MD

Hi can prolonged use of femiplan maybe for like 5years make it hard for me to conceive.Also i started my periods on a Tuesday but took the demiplan pill on Thursday morning and evening as i wanted ...

Mobile Questions and Answers

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

No you wont be pregnant. Postinor in double dose how ever should be a avoided and delay the next dose.

doctor1 MD

It is withdrawal bleeding I think not to worry. take care!